# SDR DALA1029199851

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 79,572 hours, 80,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT BOTH OF THE OVERWING EMERGENCY EXIT SIGNS WOULD ILLUMINATE WHEN BATTERY SWITCH WAS TURNED OFF.  MAINTENANCE REPLACED THE BATTERIES AND THE POWER SUPPLY, THE LIGHTS THEN RETURNED TO AN OPERATIONAL CONDITION.  (2010-00817).
